On the fundamental theorem on n -dimensional central axonometry

Václav Pecina

Časopis pro pěstování matematiky (1971)

  • Volume: 096, Issue: 1, page 81-85
  • ISSN: 0528-2195

How to cite


Pecina, Václav. "K základní větě $n$-rozměrné centrální axonometrie." Časopis pro pěstování matematiky 096.1 (1971): 81-85. <http://eudml.org/doc/21068>.

author = {Pecina, Václav},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {1},
pages = {81-85},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {K základní větě $n$-rozměrné centrální axonometrie},
url = {http://eudml.org/doc/21068},
volume = {096},
year = {1971},

AU - Pecina, Václav
TI - K základní větě $n$-rozměrné centrální axonometrie
JO - Časopis pro pěstování matematiky
PY - 1971
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 096
IS - 1
SP - 81
EP - 85
LA - cze
UR - http://eudml.org/doc/21068
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.